Change search
ReferencesLink to record
Permanent link

Direct link
The Euler characteristic of local systems on the moduli of curves and abelian varieties of genus three
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2008 (English)In: Journal of Topology, ISSN 1753-8416, Vol. 1, no 3, 651-662 p.Article in journal (Refereed) Published
Abstract [en]

We show how to calculate the Euler characteristic of a local system V(lambda) associated to an irreducible representation V(lambda) of the symplectic group of genus 3 on the moduli space M(3) of curves of genus 3 and the moduli space A(3) of principally polarised abelian varieties of dimension 3.

Place, publisher, year, edition, pages
2008. Vol. 1, no 3, 651-662 p.
Keyword [en]
National Category
URN: urn:nbn:se:kth:diva-48391DOI: 10.1112/jtopol/jtn015ISI: 000270367100007OAI: diva2:463654
QC 20111213Available from: 2011-12-10 Created: 2011-11-17 Last updated: 2012-04-14Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Bergström, Jonas
By organisation
Mathematics (Div.)
In the same journal
Journal of Topology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 28 hits
ReferencesLink to record
Permanent link

Direct link